| Model Number |
DAT015 |
| Medical Device Problem Codes |
Defective Device (2588); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during implantation of an intraocular lens (iol) the lens was defective and contaminated.Additional information was requested.